MAUDE Adverse Event Report: CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT, HYDROPHILIC COATED INTRODUCER SHEATH, 6F, 450 MM, STRAIGHT

CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT, HYDROPHILIC COATED INTRODUCER SHEATH, 6F, 450 MM, STRAIGHT
Model Number FG-36045-001
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause of the incident is unknown at the time of the initial report.The complaint device will not be returned for an evaluation.The dhr review, which examines the dhr, ncrs, and ecos will be done as part of the root cause investigation.
 
Event or Problem Description
The customer reported as follows: "physician pulled sheath back up and over a very steep, tortuous, angulated, and calcified bifurcation.The sheath separated then separated." patient present at time of event?: yes patient complications: no patient complications type of procedure: angiogram superficial device/procedure outcome: procedure completed,different device used (same model)patient outcome: f26: no health consequences or impact as reported device codes: 1188: detachment of device or device component as reported patient codes: 9398: no clinical signs, symptoms or conditions.
 
Event or Problem Description
The customer reported as follows: "physician pulled sheath back up and over a very steep, tortuous, angulated, and calcified bifurcation.The sheath separated then separated." patient present at time of event?: yes.Patient complications: no patient complications.Type of procedure: angiogram superficial.Device/procedure outcome: procedure completed,different device used (same model)patient outcome: f26: no health.Consequences or impact.As reported device codes: 1188: detachment of device or device component.As reported patient codes: 9398: no clinical signs, symptoms or conditions.On 12.06.2024 the customer provided below additional information: 1.In which step of the procedure event occurred (advancing the sheath / relocation / removal)? removal.2.Please describe the patient anatomy during operation.Steel bifurcation, heavily calcified.3.Please describe the applied procedure in detail including all other used devices (product name, product code) and infusion liquids (product name, product code).Unknown.4.Was there increased resistance felt during the procedure, e.G.Due to calcification or scar tissue? unknown.5.What was the physician experience level on this type of treatment/procedure? how many similar operations has he done before? very experienced vascular surgeon with many successful procedures documented.
 
Additional Manufacturer Narrative
Initial report submitted on 04 jun 2024, per mfr report #: 3003637635-2024-00014.The complaint devices was not returned.Therefore testing of the actual device in the reported adverse event is possible.The dhr/batch record review showed that there is no production or design issue that can lead to the defect which caused the complaint case.Root cause is underminable.

Brand Name
CATAPULT, HYDROPHILIC COATED INTRODUCER SHEATH, 6F, 450 MM, STRAIGHT
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
CONTRACT MEDICAL INTERNATIONAL GMBH
lauensteiner strasse 37
dresden, 01277
GM  01277
Manufacturer (Section G)
CONTRACT MEDICAL INTERNATIONAL GMBH
lauensteiner strasse 37
dresden, 01277
GM   01277
Manufacturer Contact
juliana nuernberger
lauensteiner strasse 37
dresden, 01277
GM   01277
MDR Report Key19456704
Report Number3003637635-2024-00014
Device Sequence Number6652434
Product Code DYB
UDI-Device Identifier04251244502096
UDI-Public04251244502096
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K221914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-36045-001
Device Catalogue NumberUS-36045-F-ST-H
Device Lot Number752277
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown